Pacific Journal of Mathematics

Exponentials and logarithms on Witt rings.

Murray Marshall

Article information

Pacific J. Math., Volume 127, Number 1 (1987), 127-140.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11E81: Algebraic theory of quadratic forms; Witt groups and rings [See also 19G12, 19G24]


Marshall, Murray. Exponentials and logarithms on Witt rings. Pacific J. Math. 127 (1987), no. 1, 127--140.

Export citation


  • [1] P. Berthelot, Cohomologie Cristalline des Schemas de Caracteristique p > 0, Lecture Notes in Math., 407, Springer-Verlag, (1974).
  • [2] H. Cartan, Seminaire Ecole Normale Superieure 1954/1955: Algebres d'Eilenberg- MacLane et homoopie, Benjamin (1967) (Expose 7).
  • [3] R. Elman and T. Y. Lam, Quadratic forms over formally real fields and Pythagorean fields, Amer. J. Math., 94 (1972), 115-1194.
  • [4] J. L. Kleinstein and A. Rosenberg, Succinct and representational Witt rings, Pacific J. Math, 86 (1980), 99-137.
  • [5] M. Knebusch, A. Rosenberg, and R. Ware, Structure rings and quotients of Abelian group rings, Amer. J. Math, 94 (1972), 119-155.
  • [6] T. Y. Lam, Ten Lectures on Quadratic Forms over Fields, in Conference on Quadratic Forms-1916, Queen's Papers in Pure and Applied Math, 46 (1977).
  • [7] M. Marshall, Abstract Witt Rings, Queen's Papers in Pure and Applied Math, 57 (1980).